... and then become ineffective? are they always like this the fairs days u take them? i've been on sertraline 50 mg for 2 weeks and the first week was perfect but then it became like before taking it! ((
Not sure the reason for the immediate relief, but I can share that it takes upwards of a month for an antidepressant to reach max effectiveness. I would give it a few more weeks before making any judgments. Be patient and at the end of the month discuss how it is working with the doc. You are on a lower dose so you have room to increase if necessary.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2011 • 11 answers
Posted 15 Nov 2011 • 4 answers
Posted 6 Sep 2013 • 3 answers
Posted 26 Feb 2015 • 5 answers
Posted 22 Sep 2017 • 1 answer